MAUDE Adverse Event Report: MEDIVATORS, INC. ENDO STRATUS IRRIGATION PUMP

MEDIVATORS, INC. ENDO STRATUS IRRIGATION PUMP
Model Number EGA-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that bleeding of the colon has occurred during two separate patient procedures which included use of the endo stratus irrigation pump.No additional treatment was required for the patients and the procedures were completed successfully without delay.The patients were discharged.
 
Additional Manufacturer Narrative
A medivators technical service engineer spoke with user facility personnel who stated that the doctors at the facility are accustomed to utilizing the endo stratus irrigation pump at 100% flow rate.The endo stratus irrigation pump instructions for use include the instructions for proper operation of the pump including flow rates.The ifu states, "caution: the physician must assess the condition of the patient and use clinical judgment to set the flow rate from the pump to a suitable level to avoid patient trauma.The flow control should always be set at the lowest setting at the start of the procedure and be increased incrementally to a level commensurate with the clinical condition of the patient and the degree of irrigation required.Excessive water pressure may result in damage or injury to patient including perforation of patient anatomy." the ifu further states, "always watch for abnormal flow rates and adjust the flow rate as necessary.If an unusual flow rate remains after adjustments have been made, then stop the procedure and investigate.Only qualified medical personnel in an acceptable medical facility should operate the endo stratus irrigation pump.The instructions contained in the operating manuals of any equipment to be used in conjunction with the endo stratus irrigation pump must be followed to avoid any possible hazard from incompatibility.The instructions for use described in this manual must be followed.Otherwise, compromised safety, malfunction, injury to the operator and/or patient, or costly damage to the unit and other equipment may occur." the pump subject of the event was returned to medivators for evaluation and the flow rate was found to be operating properly.A medivators account manager offered in-service training on the proper use and operation of the pump; we are pending a response from the user facility.
 
Additional Manufacturer Narrative
On 9/14/2022, a medivators account manager performed in-service training on the proper use and operation of the endo stratus irrigation pump.No additional issues have been reported.

Brand Name
ENDO STRATUS IRRIGATION PUMP
Common Device Name
IRRIGATION PUMP
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave n
minneapolis, MN 55447
4403927453
MDR Report Key15298202
Report Number2150060-2022-00034
Device Sequence Number20289953
Product Code OCX
UDI-Device Identifier00677964063664
UDI-Public00677964063664
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEGA-500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown